M.N. – California
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I am a 68-year-old registered nurse, specializing in critical care. I’m married and have two grown children. I WAS HEALTHY AND ACTIVE enjoying such things as skiing, swimming, hiking, yoga before the vaccine.
I received my first Moderna a vaccine on March 18. Within 10 days I started experiencing muscle aches in my shoulders, upper arms, thighs and glutes. It felt as though I had exercised hard resulting in sore muscles, although I had not done so. I assumed it would pass.
I received my second modern vaccine on April 11. Within 16 hours I had shakes and chills for 4 hours.
THE FOLLOWING DAY my knee swelled up to the point that I was been unable to bear weight AND my initial symptoms exacerbated. I made an appointment with my ortho doctor who said he could inject with cortisone once I am two weeks past the second vaccine. During those two weeks the initial pain I had in my shoulders and hips exacerbated to the point of being in a high level of pain much of the time (10 out of 10), the greatest pain at the site of injection and the shoulder of that arm. I also experienced extreme fatigue, dizziness, palpitations, elevated blood pressure, forgetfulness, intermittent hand tremors and weight loss. The pain was becoming increasingly debilitating, my body felt as though it was on fire with inflammation. On May 22 the pain acutely traveled to my right hand, I was looking at my hand gently opening and closing the fingers when my thumb tendon spontaneously ruptured with a ”Pop”.
I Was able to see a hand surgeon who recommend I get a tendon transfer surgery done no later than two weeks after the rupture. I followed his advice in have to three-hour surgery.
I then saw A GP who expected an autoimmune disease called polymyalgia rheumatica, triggered by vaccination. I was advised to see a rheumatologist. My diagnosis was confirmed showing elevated inflammation markers and I was put on prednisone to alleviate the pain and inflammation. My rheumatologist agrees this was triggered by the vaccine. She has other patients with a similar story.
I am now seeing a rheumatologist, a hand surgeon, a physical therapist for 3 areas of concern which cropped up with this issue, hip, shoulder and hand.
I AM FOUR MONTHS INTO THIS DISEASE, in pain every day and I’m told I will be on prednisone for 1–3 years. This is a dangerous medication loaded with side effects.
- M.N. - California"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.